# SDR ASAA0781560

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 51,702 hours, 25,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED.  REMOVED DAMAGED AREA.  INSTALLED SKIN FILLER INTERNAL FINGER DOUBLERS INTERNAL REPAIR DOUBLERS AND INTERNAL REPAIR STRAPS PER SRM 53-04.
